Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. My best friend is diagnosed with clinical depression and her psychiatrist thinks that she should start with taking medications such as citalopram. However, she doesn’t want to do this because she has heard it can cause weight gain. Is this side effect really possible? Do you know anything about this?

Loading...

Hi, there. Citalopram is an antidepressant drug. It belongs to a group of drugs called SSRIs or selective serotonin reuptake inhibitors. Like others, citaprolam can give many side effects. Weight gain is something that is common for these drugs. It is something that bothers a lot these patients. However, this is not the only side effect this drug can give. There are many vegetative symptoms like sweating, headache, trebling, teeth grinding, etc. You should consult your friend’s psychiatrist for more details. Bye!
Reply

Loading...